# SDR SWAA041659

- Difficulty date: June 10, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 69,545 hours, 76,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 654782124
- Part serial: 1083
- Condition: Broken
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL HEARD A POP FOLLOWED BY A SLIGHT ROLL TENDENCY TO THE LEFT. LANDED NORMALLY.  FOUND LEFT OUTBOARD FLAP INBOARD SPINDLE BROKEN.  REMOVED AND REPLACED LEFT WING INBOARD AND OUTBOARD FLAP SPINDLES PER MM.
